Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

On dialysis, advised eption, have increased sleepiness, mood swings after intake of medicines. Is it side effect of medicine?

sir my father is on dailysis some days back our regular doctor advised him to take eptoin 300 ER once a day but now my father remians sleepy almost all the time 24 hrs and when ever any of us ask him to do anything in between we ask him to have food and to his other things like toilet he becomes angry and doesnt let us do anything for him with him this a side effect of the medicine please advise me what should i do
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

It most probably seems like a side effect of the medicine. Please be patient with him. He will get used to it soon.

Hope this helps.

Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor